# SDR DALA2016022501405

- Difficulty date: February 25, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 71,655 hours, 54,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME FWD WEB HAS .3750" LONG CRACK THAT ORIGINATES IN RIVET HOLE, END IS MARKED WITH HFEC, APPROXIMATELY 12" INBD OF L9L, BS 1463. NR FOR  ADDITIONAL INFORMATION 001-0311:5300-2551/012 00113.  REPAIRED IAW SRM 53-03, FIG 38C.
